MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404236
Medical Device Problem Codes Nonstandard Device (1420); Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cylinder of this inflatable penile prosthesis (ipp) had herniated.A surgical procedure was performed to remove and replace the cylinders and pump.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number 720185-01.Serial number n/a.Batch/lot number 1100340599.Model/catalog description reservoir flat iz 100 ml.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported migration and tissue damage are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported migration and the reported patient symptom of tissue damage are known risks associated with this device type and indicated as such in the instructions for use.Based on a thorough review of the information, an investigation conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.Model number/catalog number 720185-01, batch/lot number 1100340599, model/catalog description reservoir flat iz 100 ml, unique identifier (udi) # (b)(4).Upon receipt at our quality assurance laboratory, the cylinders and pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.Microscope examination revealed that both cylinders had wear at fold in the proximal end of the cylinder.No leaks were found in the cylinders.The ms pump was microscopically inspected, leak and functionally tested.The pump passed the visual inspection.No damage or abnormalities were found.No leaks were found in the pump.The pump passed the functional test.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of tissue damage and migration were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24576155
Report Number2124215-2026-13674
Device Sequence Number9434901
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2024
Device Model Number72404236
Device Catalogue Number72404236
Device Lot Number1100141349
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown